A 43-year-old female asked:
I'm on tpn and have a gj tube mainly to take medicines thru the j part. farrel bags help empty the acid and bile. why does it hurt, what should i do?
1 doctor answer • 2 doctors weighed in
Internal Medicine 30 years experience
Complicated: Why are you on TPN and not been feed through the J tube. Are you on any proton pump inhibitor because you may be producing a lot of gastric acid. Likely to have Gastritis. Also concern may be stress ulcers
544 viewsReviewed >2 years ago
Last updated Sep 18, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.